MathSciNet Relay Station
MathSciNet bibliographic data
MR284435 (44 #1662) 14.18
Orlik, Peter; Wagreich, Philip Isolated singularities of algebraic surfaces with C$\sp{\ast}$ action. Ann. of Math. (2) 93 1971 205–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement